Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Induction formula for the Artin conductors of mod $\ell$ Galois representations


Author: Yuichiro Taguchi
Journal: Proc. Amer. Math. Soc. 130 (2002), 2865-2869
MSC (2000): Primary 11S15
DOI: https://doi.org/10.1090/S0002-9939-02-06524-3
Published electronically: March 15, 2002
MathSciNet review: 1908909
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula is given to describe how the Artin conductor of a mod $\ell$ Galois representation behaves with respect to induction of the representation.


References [Enhancements On Off] (What's this?)

  • 1. H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, 1956. MR 17:1040e
  • 2. H. Moon, Finiteness results on certain mod $p$ Galois representations, J. Number Theory 84 (2000), 156-165. MR 2001g:11082b
  • 3. H. Moon, The number of monomial mod $p$ Galois representations with bounded conductor, to appear in Tôhoku Math. J.
  • 4. H. Nagao and Y. Tsushima, Representations of Finite Groups, Academic Press, 1988. MR 90h:20008
  • 5. M. Raynaud, Caractéristique d'Euler-Poincaré d'un faisceau et cohomologie des variétés abéliennes, Sém. Bourbaki, 1964/65, Exp. 286. CMP 98:09
  • 6. J.-P. Serre, Corps Locaux, $3^{\text{e}}$ éd., Hermann, Paris, 1980.
  • 7. J.-P. Serre, Représentations Linéaires des Groupes Finis, Hermann, Paris, 1971. MR 50:4718
  • 8. J.-P. Serre, Sur les représentations modulaires de degré 2 de $\mathrm{Gal}(\overline{\mathbb{Q} }/\mathbb{Q} )$, Duke Math. J. 54 (1987), 179-230. MR 88g:11022
  • 9. Y. Taguchi, On Artin conductors of mod $\ell $ Galois representations, unpublished manuscript.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11S15

Retrieve articles in all journals with MSC (2000): 11S15


Additional Information

Yuichiro Taguchi
Affiliation: Graduate School of Mathematics, Kyushu University 33, Fukuoka 812-8581, Japan
Email: taguchi@math.kyushu-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-02-06524-3
Received by editor(s): May 30, 2001
Published electronically: March 15, 2002
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society